MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 010000896 g7 10 deg e1 liner 36mm e 6105239.110010264 g7 osseoti multihole 52mm e 6112808.00662406515 bone screw self-tapping 15 mm length 6.5 mm dia.63663356.00662406520 bone screw self-tapping 20 mm length 6.5 mm dia.62748097.00662406525 bone screw self-tapping 25 mm length 6.5 mm dia.62396220.
 
Event or Problem Description
It was reported that patient underwent total hip arthroplasty.Subsequently, 2 years 3 months post procedure, patient was revised due to fixation failure of the cup.Sales rep indicates no additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The compatibility between the g7 osseo ti multihole 52mm e shell and the trabecular metal acetabular revision system acetabular augment has not been verified by zimmerbiomet.No determination of compatibility is given.It cannot be determined if the combination of parts contributed to the event as described.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A field action search using cognos bi identified no quality hold with an r-code as the reason associated with the following part/lot (00489405010/63775289) combination as of 02-sep-2020.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the left hip demonstrate a left total hip arthroplasty with multiple screws along the superior and medial acetabulum.The acetabular cup appears to be loose with the cup positioned outside of the acetabular region.Acetabuli protrusio is present.Acetabular inclination angle measures greater than 90°.No dislocation.Acetabular cup itself appears to be disassembled.No gross dislocation.Femoral component is intact.Impressions: left total hip arthroplasty with grossly abnormal appearance of the acetabular cup which appears to be loose in position outside of the acetabular region despite multiple screws.The acetabular cup itself appears to be disassembled with inclination angle measuring greater than 90° on this study.No indications of subsidence, subluxation, corrosion, osteolysis.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
TRABECULAR METAL ACETABULAR REVISION SYSTEM ACETABULAR AUGMENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10528156
Report Number3005751028-2020-00079
Device Sequence Number3221917
Product Code LPH
UDI-Device Identifier00889024306769
UDI-Public(01)00889024306769
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042871
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue Number00489405010
Device Lot Number63775289
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;